# SDR QXEA2017091100552

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 25,337 hours, 26,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR LIGHT CYCLED ON AND OFF CONSISTANTLY FOR ROUGHLY 20 MINS IN THE CLIMB OUT.  DID NOT NOTICE AT WHAT EXACT POINT IT CAME ON. ONCE DECISION WAS TO TURN AROUND WAS MADE. THE LIGHT DID NOT CYCLE AGAIN.  RETURNED TO FIELD. LANDING UNEVENTFUL. AIRCRAFT REMOVED FROM SERVICE. RIGGED THE NOSE GEAR DOOR CLOSED PROXIMITY SENSOR IAW AMM 32-61-06-830-801, OPS CHECKED GOOD,  NOSE GEAR DOOR LIGHT STAYED OUT WHEN DOORS WAS CLOSED AND INDUCTANCE VALUES WAS WITHIN LIMITS. RETURNED TO SERVICE. NO PARTS REPLACED.
